# SDR UP202235

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Part number: 65162242
- Condition: Cracked
- Location: Nr 8 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND NR 8 SLAT I/B AND O/B TRACK COMMON TO SKIN ANGLES ARE CRACKED.  INSTALLED REPAIR IAW UPS OHM 57-51-31, SRM 51-30-2 AND IPC 57-50-1-1.
